# SDR MWEA020208

- Difficulty date: April 4, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 38,394 hours, 41,229 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: D126
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN GEAR INDICATOR UNSAFE LIGHT ILLUMINATED AFTER RETRACTION.  REPLACED MAIN LANDING GEAR UPLOCK SWITCH D1-26 AND CONNECTOR P1-1151 IAW WDM 32-61-00 AND STANDARD WIRING PRACTICES.  ADJUSTED WEIGHT ON WHEELS CONDUIT ADD CLAMPS.
